Symptoms : Hey everyone, Happy New Year... - Anxiety Support

Anxiety Support
43,118 members44,634 posts

Symptoms

savgresh4
savgresh4
12 Replies

Hey everyone, Happy New Year!!!!

I wish I could say I’m happy about it. But I just feel so anxious al the time. I feel terrible. One minute it’s dizziness and then it will go away and then another symptom appears. I just want help and idk what to do. I get this weird tension around my head and my ears get clogged and I see dots. I’ve had tests, blood work all that and everything is fine. Someone please give me advice.

12 Replies
oldestnewest
pink83737

Are you on medication?

1 like
Reply
savgresh4
savgresh4
in reply to pink83737

No I’m not.

Reply
pink83737
pink83737
in reply to savgresh4

It’s most likely just anxiety then. Have you heard of mindfulness? I’m sure it could help you a lot. The headspace app is great! Makes sure your drinking lots of water and not getting up so fast! If you’re super worried about it maybe go to your doctor and explain everything and see what else they can do? I’m sure it’s just anxiety though. Has anything been stressing you out lately?

1 like
Reply
savgresh4
savgresh4
in reply to pink83737

I have bad health anxiety. I always feel like I have something wrong even though my doctors say I don’t. I have been to four different doctors and they all say the same thing. This is literally taking over my life. I’m always anxious and stressed and worried and I’m miserable. I wake up and worry and I go to bed and worry. It’s all terrible. I pray all the time but I feel so sad and depressed.

Reply
pink83737
pink83737
in reply to savgresh4

I will PM you.

1 like
Reply
HyenaYeena

I get that way with what I eat and my blood pressure. Itfreaks me out but as soon as I keep myself busy most symptoms go away or I don't pay them much attention.

Do these feelings get worse at night for you as well?

1 like
Reply
savgresh4

No they are fine at night. I feel okay when I’m distracted and busy.

Reply
oncesunny

Hi Savgresh,

Omg, i get the clogged ears when i go down my stairs to another level of townhouse too but not on upper level.Ive had anxiety all my life and didnt realize it.. I am on meds but not antidepressants they love to give you but one you r judged i feel if u use.

Now my body is prob dependent on it but if i took antidepressants it would be the same. I have never not worried.I also say i was born feeling guilty but i think that's due alot to military upbringing.

I have chronic health conditions too so im sure thats not helping matters..

I dont fault anyone who uses antidepressants! For me im afraid i would gain more weight and of other side effects..Just me..We know what they say to do, yoga, exercise blah blah. Sometimes we r too anxious to think we can. I did go to therapy in the past but therapist moved on and i got ill..I have no real solutions when i too suffer other than to say i hear you, i feel ya and sympathize very much with you! Sending positive vibes and hope that you can deal and maybe get better.Hugs too! Your not alone! xo

Reply
oncesunny

I forgot to say Happy New Year to you as well and thank you!

Reply
Jpsurf760

I have all these symptoms. I highly recommend seeing a psychiatrist or at least therapist.

1 like
Reply
Helppp11

Hi I’ve been the same for years all the drs say is it’s anxiety I feel like my head is constantly dizzy but it’s not where the room spins it’s like a weird feeling it makes me feel so poorly from the minute I wake up to the minute I go to sleep it eased off for a couple of weeks but is back again, i honestly wish they could just do something to get rid of this feeling it’s scary annoying and worrying! I hope you feel better soon x

Reply
Hidden
Hidden

I had similar symptoms. The dizziness comes and then goes away. Same thing with black dots and sparks. I don't think its anxiety as the root cause, but I do believe that being this sick will make you anxious. I went to the doctor and he said I have panic attack. I started taking B-complex injections. It takes about a month for symptoms to start improving. You should also take a regular multivitamin and mineral supplements for about 2 or 3 months. Ruling out a vitamin deficiency is the first step. Could also be silent seizures. I'm not a doctor but that's my humble opinion.

Reply

You may also like...